Toggle Main Menu Toggle Search

Open Access padlockePrints

Grandma's Identity

Lookup NU author(s): Dr Steve Humble MBEORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Humble S

Publication type: Article

Publication status: Published

Journal: The Mathematical Gazette

Year: 2004

Volume: 88

Issue: 62

Pages: 524-525

ISSN (print): 0025-5572

Publisher: Mathematical Association


Notes: Won MA prize for Note of the year 2004